# SDR CA111208014

- Difficulty date: December 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 311989207
- Condition: Failed
- Location: Engine
- Part time: 168 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN)  THE ENGINE HAD BEEN RUNNING FOR ABOUT 20 MINUTES BEFORE BEING CLEARED FOR TAKEOFF.  ON RECEIVING TAKEOFF CLEARANCE,  TURNED THE LIGHTS AND ANTI-ICE ON AND ADVANCED THE CONDITION LEVER TO FLT IDLE.  THE POWER LEVER WAS ADVANCED NEARLY TO THE STOP AND THE ACFT STARTED OUT ACCELERATING NORMALLY. AROUND 30 PSI, THE TORQUE AND NG PAUSED AND STARTED TO ROLL BACK TO IDLE.  REJECTED THE TAKEOFF AND FROM HABIT PULLED THE POWER LEVER INTO REVERSE, WITH NO SPOOL UP.   EXITED THE RUNWAY AND SHUT DOWN WHILE ROLLING ONTO THE RAMP.  EXITED THE RUNWAY, THE POWER LEVER WAS STILL BEHIND THE GATE AND THE NG BRIEFLY FLASHED YELLOW AT 55 PERCENT AND THE NP FLASHED RED AND NINE HUNDRED.  ENGINE VISIUALLY INSPECTED FOR CONTOL RIGGING & P3/PY LINES. NO DEFECTS NOTED. ENGINE GROUND RUN ATTEMPTED.  HUNG START.
